Idempotents of Hecke algebras of type A.



Aiston, AK and Morton, HR ORCID: 0000-0002-8524-2695
(1998) Idempotents of Hecke algebras of type A. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 7 (4). 463 - 487.

This is the latest version of this item.

[img] Text
hecidem.pdf - Unspecified

Download (856kB)
[img] Text
header.pdf - Accepted Version

Download (261kB)
Item Type: Article
Uncontrolled Keywords: Hecke algebras, skein theory, quantum groups, representations
Depositing User: Symplectic Admin
Date Deposited: 08 Feb 2019 08:44
Last Modified: 09 Mar 2021 01:11
DOI: 10.1142/S0218216598000243
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3032461

Available Versions of this Item